# SDR ASOA200900617

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD WEB HAS MULTIPLE HFEC INDICATIONS BETWEEN 50 PERCENT AND 80 PERCENT FSH AND APPROX .2 INCH IN LENGTH EXTENDING FROM BOTH I/B CORNERS OF THE LINTEL FITTING FAILS NDT INSP AT THIS TIME.  REPAIRED PER EC/TC REO 601R-53-61-1230.
